# SDR ASAA2013061995185

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,497 hours, 7,854 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 18PC1M
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 1,955 hours, 527 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH SCREENS (MAP) SHOW PWS FAIL.  ACFT GROUNDED.   WXR FAIL LIGHT ILLUMINATED ON BOTH PANELS.  REPLACED WEATHER RADAR R/T REF AMM 34-43-41.  OPS CHECK NORMAL.
